ArticleJournal of gastrointestinal oncology2018
Capecitabine-induced hypertriglyceridemia: a rare but clinically relevant treatment-related adverse event.
Article in Journal of gastrointestinal oncology, 2018. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 5 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
5 citing papers in PubMed, 10 citations in OpenAlex.
- 5-Fluorouracil-associated severe hypertriglyceridaemia with positive rechallenge.BMJ case reports · 2023Article
- Lipid Metabolism and Homeostasis in Patients with Neuroendocrine Neoplasms: From Risk Factor to Potential Therapeutic Target.Metabolites · 2022Review
- Fluoropyridmidine use and hypertriglyceridemia among Japanese patients: analysis of adverse event database.International journal of clinical pharmacy · 2022Observational
- Case Report: Various Abnormalities in Lipid and Glucose Metabolism Induced by Capecitabine.Frontiers in oncology · 2021Article
- Hypertriglyceridemia Induced by Fluorouracil: A Novel Case Report.Case reports in oncologyArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors at 5 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Capecitabine-induced hypertriglyceridemia (CIHT) represents an increasingly significant treatment-related adverse event from capecitabine given its potential for both acute complications (acute pancreatitis) and chronic metabolic complications (cardiovascular disease). The incidence of CIHT is relatively rare and the majority of cases thus far reported have been managed with lipid-lowering therapy and/or discontinuation of capecitabine followed by resumption of the drug upon normalization of triglyceride levels. We present among the first U.S. cases of CIHT to be reported in the published literature and highlight management approaches for this rare but clinically relevant adverse event. Further understanding of the mechanisms of CIHT and its long-term adverse effects as well as effective preventive strategies, interventions, and monitoring strategies are prudent given the widespread and often prolonged use of capecitabine-based chemotherapy in gastrointestinal and other cancers.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.